# SDR UPS08M51354

- Difficulty date: December 30, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A APU QUIT AND WOULDN'T ACCEPT GROUND POWER.  SMELL OF ELECTRICAL FUMES IN COCKPIT.  MX STARTED THE APU, PERFORMED EPCU RTS AND FUMES WERE FROM THE NR 3 PACK.  PERFORMED EPCU RTS ALL PASS.  INSPECTED CTR ACCESSORY AND FWD E&E NO PROBLEMS NOTED, FUMES OR SMELL FROM NR 3 PACK.  WARM STARTED APU.  ALL CHECKS OK.
